# SDR UPS202489

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Condition: Cracked
- Location: Bs 738
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK MAINTENANCE FOUND 3 EACH CRACKS EXTENDING FROM PREVIOUS STOP DRILLS ON 740 FORGING BS 738, BELOW STR 20L ON FORGING FOOT.  NDI FOUND 4 CRACKS AND REPAIRED PER SRM 51-10-1.
